# SDR FDEA201706071588

- Difficulty date: June 7, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,151 hours, 24,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 38570
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A DAILY CHECK, FOUND THE R1 DOOR EMERGENCY EXIT  LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW MM 33-51-07-2, ALL TESTED GOOD.
